EconPapers    
Economics at your fingertips  
 

Cn‐Almost Periodic Functions and an Application to a Lasota‐Wazewska Model on Time Scales

Li Yang, Yongkun Li and Wanqin Wu

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We first give the definition and some properties of Cn‐almost periodic functions on time scales. Then, as an application, we are concerned with a class of Lasota‐Wazewska models on time scales. By means of the fixed point theory and differential inequality techniques on time scales, we obtain some sufficient conditions ensuring the existence and global exponential stability of C1‐almost periodic solutions for the considered model. Our results are essentially new when T=R or T=Z. Finally, we present a numerical example to show the feasibility of obtained results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/321328

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:321328

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:321328